U.S. doctors online nowAsk doctors free
San Jose, CA
A 36-year-old male asked:

does invokana cause dehydration, if so what can i do to stop that.

1 doctor answer1 doctor weighed in
Dr. Alan Feldman
Endocrinology 41 years experience
Possibly: Invokana causes your kidneys to put out more sugar in the urine. This is used to improve high blood sugars in diabetics. With more sugar in the urine, your body makes more urine. If you don't drink more fluids, there is the possibility that you could become dehydrated. Therefore, you should drink more fluids (without sugar) while on the drug.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A 39-year-old member asked:
2 doctor answers9 doctors weighed in
A 20-year-old male asked:
2 doctor answers4 doctors weighed in
A 39-year-old member asked:
1 doctor answer2 doctors weighed in
A 36-year-old member asked:
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated May 14, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.